# SDR CALA2014081801130

- Difficulty date: August 16, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N78285
- Make and model: Boeing 737824
- Aircraft serial: 33452
- Aircraft time: 34,576 hours, 11,744 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144A1117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STATION 706L BETWEEN STRINGER 8 & 9 AT THE AIR CONDITIONING OUTLET EXTRUSION SUPPORT ATTACHMENT TO THE FUSELAGE FRAME, THE FRAME HAS A CRACK INDICATION AT THE INBD ATTACHMENT RIVET.  CORRECTED CUT OUT FRAME & REPAIR FRAME IAW RES NR 2007378-20 & SB 737-25-1544 REV 2.  THIS ECRA NR 5311-01714 PROVIDES APPROVED INTERIOR REPAIR FOR THE DAMAGED FRAME.  THIS ECRA IS BEING EVALUATED FOR DAMAGE TOLERANCE UNDER 14CFR26.43 D.  ECRA APPROVED & ACCOMPLISHED.
